# SDR A6WA201542860

- Difficulty date: June 22, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 28,254 hours, 27,592 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4025.   EXIT SIGN AT PAX DOOR & SERV DOOR DO NOT ILLUMINATE.  SECURED CONNECTOR AT ROW 1.  OPS CHECKED GOOD IAW AMM 33-51-00.
